# SDR USAA2012052100024

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 39,291 hours, 14,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4L DOOR PLASTIC "EXIT" LENS IS BROKEN & DETACHED.  REPLACED EMERGENCY EXIT LENS AT 4L DOOR.
